ECFA Linear Collider 2016

Europe/Zurich
Other Institutes

Other Institutes

IFCA
Alberto Ruiz Jimeno (Universidad de Cantabria (ES))
    • 9:30 AM 6:30 PM
      Registration
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      Accelerator: CLIC Review of the Spanish Activity
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      Accelerator: CLIC Review of the Spanish Activity
    • 6:30 PM 7:30 PM
      Reception 1h
    • 8:30 AM 10:30 AM
      Accelerator: ILC
    • 8:30 AM 10:30 AM
      E-Jade
    • 8:30 AM 10:30 AM
      FCAL
    • 8:30 AM 10:30 AM
      LCTPC
    • 8:30 AM 10:30 AM
      MDI
    • 8:30 AM 10:30 AM
      Physics: Theor. Oriented
    • 8:30 AM 10:30 AM
      Software
    • 8:30 AM 10:30 AM
      Vertex&Silicon Tracking
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 1:00 PM
      Accelerator: ILC
    • 11:00 AM 1:00 PM
      E-Jade
    • 11:00 AM 1:00 PM
      FCAL
    • 11:00 AM 1:00 PM
      LCTPC
    • 11:00 AM 1:00 PM
      MDI
    • 11:00 AM 1:00 PM
      Physics: Theor. Oriented
    • 11:00 AM 1:00 PM
      Software
    • 11:00 AM 1:00 PM
      Vertex&Silicon Tracking
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      Accelerator: ILC
    • 2:30 PM 4:00 PM
      CALICE
    • 2:30 PM 4:00 PM
      LCTPC: LCTPC/Si Tracking joint session
    • 2:30 PM 4:00 PM
      MDI
    • 2:30 PM 4:00 PM
      Physics: Theor. Oriented
    • 2:30 PM 4:00 PM
      Software
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      Accelerator: ILC
    • 4:30 PM 6:30 PM
      CALICE
    • 4:30 PM 6:30 PM
      LCTPC: LCTPC/Si Tracking joint session
    • 4:30 PM 6:30 PM
      MDI
    • 4:30 PM 6:30 PM
      Physics: Theor. Oriented
    • 4:30 PM 6:30 PM
      Software
    • 8:30 AM 10:30 AM
      ATF-2
    • 8:30 AM 10:30 AM
      Accelerator: ILC
    • 8:30 AM 10:30 AM
      CALICE
    • 8:30 AM 10:30 AM
      LCTPC
    • 8:30 AM 10:30 AM
      MDI
    • 8:30 AM 10:30 AM
      Physics: Most Exper. oriented
    • 8:30 AM 10:30 AM
      Software
    • 8:30 AM 10:30 AM
      Vertex&Silicon Tracking
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 1:00 PM
      ATF-2
    • 11:00 AM 1:00 PM
      Accelerator: ILC
    • 11:00 AM 1:00 PM
      CALICE
    • 11:00 AM 1:00 PM
      CLICdp
    • 11:00 AM 1:00 PM
      LCTPC
    • 11:00 AM 1:00 PM
      MDI
    • 11:00 AM 1:00 PM
      Physics: Most Exper. oriented
    • 11:00 AM 1:00 PM
      Software
    • 11:00 AM 1:00 PM
      Vertex&Silicon Tracking
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      Accelerator: ILC
    • 2:30 PM 4:00 PM
      CALICE
    • 2:30 PM 4:00 PM
      LCTPC
    • 2:30 PM 4:00 PM
      Physics: Most Exper. oriented
    • 2:30 PM 4:00 PM
      Software
    • 2:30 PM 4:00 PM
      Vertex&Silicon Tracking
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      Accelerator: ILC
    • 4:30 PM 6:30 PM
      CALICE
    • 4:30 PM 6:30 PM
      Industrial session
    • 4:30 PM 6:30 PM
      LCTPC
    • 4:30 PM 6:30 PM
      Physics: Most Exper. oriented
    • 4:30 PM 6:30 PM
      Software
    • 4:30 PM 6:30 PM
      Vertex&Silicon Tracking
    • 8:30 AM 10:15 AM
      Plenary
      • 8:30 AM
        Local authorities… 45m
      • 9:15 AM
        Status and outlook of ILC in Japan 30m
      • 9:45 AM
        CERN plans for CLIC 30m
    • 10:15 AM 10:45 AM
      Break 30m
    • 10:45 AM 11:45 AM
      Plenary
      • 10:45 AM
        LHC physics 30m
      • 11:15 AM
        The role of precision calculations for linear collider physics 30m
    • 11:45 AM 1:00 PM
      Accelerator Plenary
    • 11:45 AM 1:00 PM
      Detector Plenary
      • 11:45 AM
        Introduction 15m
        Speaker: Hitoshi Yamamoto (University of Tokyo)
      • 12:00 PM
        Report on detector R&D efforts 15m
      • 12:15 PM
        ILD 15m
      • 12:30 PM
        SID 15m
      • 12:45 PM
        CLICdp 15m
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      Plenary
      • 2:30 PM
        Spinoffs from detector and accelerators? 30m
      • 3:00 PM
        The state and the plans of the ILC accelerator work 30m
      • 3:30 PM
        Implementation of the European Strategy (Eckhard Elsen) 30m
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      Plenary
      • 4:30 PM
        Report by Lynn Evans 30m
      • 5:00 PM
        The future of the LCC structure/ recent activities of LCC/ LCB 30m
      • 5:30 PM
        The international situation: ICFA chair? 30m
      • 6:00 PM
        ALCWS2016 presentation 15m
      • 6:15 PM
        Closing 15m
    • 8:30 PM 10:30 PM
      BANQUET 2h
    • 8:30 AM 10:30 AM
      ILD/SID/CLICdp: Joint session on physics benchmark analysis
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 1:00 PM
      ILD/SID/CLICdp
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 4:00 PM
      ILD: MDI/Soft
    • 2:30 PM 4:00 PM
      SID: General
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      ILD: Optimization
    • 4:30 PM 5:30 PM
      SID: General
    • 5:30 PM 6:30 PM
      SID: IB
    • 8:30 AM 10:30 AM
      ILD: Optimization
    • 8:30 AM 10:30 AM
      SID: General
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 1:00 PM
      ILD: Optimization
    • 11:00 AM 1:00 PM
      SID: General
    • 1:00 PM 2:30 PM
      Lunch 1h 30m
    • 2:30 PM 3:30 PM
      ILD: General Management
    • 3:30 PM 4:00 PM
      ILD: Subdetector status
    • 4:00 PM 4:30 PM
      Break 30m
    • 4:30 PM 6:30 PM
      ILD: Subdetector status
    • 8:30 AM 10:30 AM
      ILD: Subdetector status
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 1:00 PM
      ILD: Strategy discussions and conclusions